# SDR JJBA2013020713

- Difficulty date: February 7, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 30,982 hours, 42,123 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, THE TECH OBSERVED THE LT SIDE AFT EMERGENCY LIGHT WAS NOT ILLUMINATING.  THE TECH R & R THE LAMP.  ALL OPS CHECKS WERE SATISFACTORY.
